Alert archive / Oklahoma / Red Flag Warnings in 2018
Red Flag Warning 8, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Mar 4, 2018, 3:24 PM CST for 34 counties in Oklahoma. It took effect at Mar 5, 2018, 10:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2018, 3:24 PM CST (21:24 UTC)
- In effect from
- Mar 5, 2018, 10:00 AM CST
- Expired
- Mar 5, 2018, 7:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Norman, OK
All 34 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK
The radar
The Norman radar (KTLX), 104 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
297 WWUS84 KOUN 042124 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 324 PM CST Sun Mar 4 2018 ...Critical Fire Weather Conditions likely in northern and western Oklahoma on Monday and across much of northern, central and southwestern Oklahoma on Tuesday... .The combination of very dry air and windy conditions in a deeply mixed airmass will likely cause critical fire weather conditions in northwestern Oklahoma late Monday morning through early Monday evening. OKZ004-005-009-010-051100- /O.UPG.KOUN.FW.A.0007.180305T1700Z-180306T0100Z/ /O.NEW.KOUN.FW.W.0008.180305T1700Z-180306T0100Z/ /O.NEW.KOUN.FW.A.0008.180306T1700Z-180307T0100Z/ Harper-Woods-Ellis-Woodward- 324 PM CST Sun Mar 4 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST MONDAY FOR DRY AND BREEZY CONDITIONS FOR NORTHWEST OKLAHOMA... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR NORTHWEST OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning for dry and breezy conditions, which is in effect from 11 AM to 7 PM CST Monday. A Fire Weather Watch has also been issued for late Tuesday morning through early Tuesday evening. * TIMING...11 am to 7 pm Monday and Tuesday. * WINDS...Northwest 20 to 30 mph with gusts up to 35 mph on Monday and 45 mph on Tuesday. * RELATIVE HUMIDITY...Minimum afternoon humidity between 8 and 15 percent each day. * TEMPERATURES...Highs in the upper 50s. * IMPACTS...Any fires that develop will spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ006>008-011-012-014>017-021-022-051100- /O.NEW.KOUN.FW.W.0008.180305T1700Z-180306T0100Z/ /O.NEW.KOUN.FW.A.0008.180306T1700Z-180307T0100Z/ Alfalfa-Grant-Kay-Major-Garfield-Roger Mills-Dewey-Custer-Blaine- Beckham-Washita- 324 PM CST Sun Mar 4 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST MONDAY FOR DRY AND BREEZY CONDITIONS FOR NORTHERN AND WESTERN OKLAHOMA... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR NORTHERN AND WESTERN OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning for dry and breezy conditions, which is in effect from 11 AM to 7 PM CST Monday. A Fire Weather Watch has also been issued for late Tuesday morning through early Tuesday evening. * TIMING...11 am to 7 pm Monday and Tuesday. * WINDS...Northwest 20 to 30 mph with gusts up to 35 mph on Monday and 45 mph on Tuesday. * RELATIVE HUMIDITY...As low as 10 to 15 percent each afternoon. * TEMPERATURES...Highs in the upper 50s to lower 60s. * IMPACTS...Any fires that develop will spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ013-018>020-023>031-034-035-038-051100- /O.NEW.KOUN.FW.A.0008.180306T1700Z-180307T0100Z/ Noble-Kingfisher-Logan-Payne-Caddo-Canadian-Oklahoma-Lincoln- Grady-McClain-Cleveland-Pottawatomie-Seminole-Greer-Kiowa- Comanche- 324 PM CST Sun Mar 4 2018 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR DRY AND BREEZY CONDITIONS FOR MUCH OF CENTRAL AND SOUTHWESTERN OKLAHOMA... The National Weather Service in Norman has issued a Fire Weather Watch for dry and breezy conditions, which is in effect from Tuesday morning through Tuesday evening. * TIMING...11 am to 7 pm. * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 13 percent. * TEMPERATURES...Highs in the lower 60s. * IMPACTS...Any fires that develop will spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
3 follow-up statements
963 WWUS84 KOUN 050945 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 345 AM CST Mon Mar 5 2018 ...Critical to Extreme Fire Weather Conditions expected across much of northern, central, and southwestern Oklahoma Today and Tuesday... .The combination of very dry air and windy conditions in a deeply mixed airmass will cause critical to extreme fire weather conditions across parts of northern, central, and southwestern Oklahoma today and Tuesday. Winds will be stronger on Tuesday compared to today in northern Oklahoma. OKZ013-018>020-023>031-034-035-038-052230- /O.EXB.KOUN.FW.W.0008.180305T1600Z-180306T0100Z/ /O.CON.KOUN.FW.A.0008.180306T1700Z-180307T0100Z/ Noble-Kingfisher-Logan-Payne-Caddo-Canadian-Oklahoma-Lincoln- Grady-McClain-Cleveland-Pottawatomie-Seminole-Greer-Kiowa- Comanche- 345 AM CST Mon Mar 5 2018 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF NORTHERN, CENTRAL, AND SOUTHWESTERN OKLAHOMA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF NORTHERN, CENTRAL, AND SOUTHWESTERN OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning for breezy winds and low relative humidity, which is in effect from 10 AM this morning to 7 PM CST this evening. A Fire Weather Watch remains in effect for late Tuesday morning through early Tuesday evening. * TIMING...10 am to 7 pm today. 11 am to 7 pm Tuesday. * WINDS...Northwest 20 to 35 mph with gusts up to 45 mph today. Northwest 20 to 39 mph with gusts up to 57 mph Tuesday. * RELATIVE HUMIDITY...Minimum 5 to 20 percent today and Tuesday. * TEMPERATURES...Highs in upper 50s and 60s today and Tuesday. * IMPACTS...Any fires that develop will spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ OKZ033-036-037-052230- /O.EXB.KOUN.FW.W.0008.180305T1600Z-180306T0100Z/ Harmon-Jackson-Tillman- 345 AM CST Mon Mar 5 2018 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR PARTS OF SOUTHWESTERN OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning for breezy winds and low relative humidity, which is in effect from 10 AM this morning to 7 PM CST this evening. * TIMING...10 am to 7 pm today. * WINDS...North to northwest 15 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Minimum 5 to 15 percent. * TEMPERATURES...Highs in the mid 60s. * IMPACTS...Any fires that develop will spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ004>012-014>017-021-022-052230- /O.EXT.KOUN.FW.W.0008.180305T1600Z-180306T0100Z/ /O.CON.KOUN.FW.A.0008.180306T1700Z-180307T0100Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Roger Mills-Dewey-Custer-Blaine-Beckham-Washita- 345 AM CST Mon Mar 5 2018 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF NORTHERN, CENTRAL, AND WESTERN OKLAHOMA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF NORTHERN, CENTRAL, AND WESTERN OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning for breezy winds and low relative humidity, which is in effect from 10 AM this morning to 7 PM CST this evening. A Fire Weather Watch remains in effect for late Tuesday morning through early Tuesday evening. * TIMING...10 am to 7 pm today. 11 am to 7 pm Tuesday. * WINDS...Northwest 20 to 35 mph with gusts up to 45 mph today. Northwest 20 to 39 mph with gusts up to 57 mph Tuesday. * RELATIVE HUMIDITY...Minimum 5 to 20 percent today and Tuesday. * TEMPERATURES...Highs in upper 50s and 60s today and Tuesday. * IMPACTS...Any fires that develop will spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ MBS
987 WWUS84 KOUN 052145 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 345 PM CST Mon Mar 5 2018 ...Critical to Extreme Fire Weather Conditions expected across much of northern, central, and southwestern Oklahoma Today and again Tuesday... .The combination of very dry air and windy conditions in a deeply mixed airmass will cause critical to extreme fire weather conditions across parts of northern, central, and southwestern Oklahoma today and Tuesday. Winds will be stronger on Tuesday compared to Monday in northern Oklahoma. OKZ004>031-034-035-038-060545- /O.UPG.KOUN.FW.A.0008.180306T1700Z-180307T0100Z/ /O.NEW.KOUN.FW.W.0009.180306T1700Z-180307T0100Z/ /O.CON.KOUN.FW.W.0008.000000T0000Z-180306T0100Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Greer-Kiowa-Comanche- 345 PM CST Mon Mar 5 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR VERY LOW HUMIDITY AND WINDY CONDITIONS FOR MUCH OF NORTHERN, CENTRAL AND SOUTHWESTERN OKLAHOMA... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR MUCH OF NORTHERN, CENTRAL AND SOUTHWESTERN OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning for dry and windy conditions, which is in effect from 11 AM to 7 PM CST Tuesday. The Red Flag Warning for today also continues through 7 PM. * TIMING...Through 7 pm today. 11 am to 7 pm Tuesday. * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 7 to 15 percent this afternoon, and as low as 10 to 20 percent Tuesday afternoon. * TEMPERATURES...Highs in the upper 50s to lower 60s. * IMPACTS...Any fires that develop will spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ OKZ033-036-037-060100- /O.CON.KOUN.FW.W.0008.000000T0000Z-180306T0100Z/ Harmon-Jackson-Tillman- 345 PM CST Mon Mar 5 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR DRY AND BREEZY CONDITIONS FOR SOUTHWESTERN OKLAHOMA... * TIMING...Through 7 pm today. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 7 to 12 percent. * TEMPERATURES...Highs in the mid 60s. * IMPACTS...Any fires that develop will spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
858 WWUS84 KOUN 060057 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 657 PM CST Mon Mar 5 2018 ...Critical to Extreme Fire Weather Conditions expected across much of northern, central, and southwestern Oklahoma Tuesday... .The combination of very dry air and windy conditions in a deeply mixed airmass will cause critical to extreme fire weather conditions across parts of northern, central, and southwestern Oklahoma Tuesday. Winds will be stronger on Tuesday compared to Monday in northern Oklahoma. OKZ004>031-034-035-038-060900- /O.EXP.KOUN.FW.W.0008.000000T0000Z-180306T0100Z/ /O.CON.KOUN.FW.W.0009.180306T1700Z-180307T0100Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Greer-Kiowa-Comanche- 657 PM CST Mon Mar 5 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR DRY AND WINDY CONDITIONS FOR MUCH OF CENTRAL AND NORTHERN OKLAHOMA... * TIMING...Through 7 pm today. 11 am to 7 pm Tuesday. * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 7 percent. * TEMPERATURES...In the mid 40s. * IMPACTS...Any fires that develop will spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ OKZ033-036-037-060200- /O.EXP.KOUN.FW.W.0008.000000T0000Z-180306T0100Z/ Harmon-Jackson-Tillman- 657 PM CST Mon Mar 5 2018 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING FOR BREEZY WINDS FOR EXTREME SOUTHWEST OKLAHOMA... Although very dry conditions will persist through the evening and into tomorrow, wind speeds have fallen well below 20 mph. Therefore, the Red Flag Warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Mar 4, 3:03 PM CST, 21 minutes earlier.
Area forecast discussion, Mar 4, 3:03 PM CST, 21 minutes before
Area Forecast Discussion
National Weather Service Norman OK
303 PM CST Sun Mar 4 2018
.DISCUSSION...
In the short term, unseasonable surface moisture has spread into
northwest Texas, southwest Oklahoma and the southeastern Texas
panhandle. Dewpoints this afternoon have been at the 99th
percentile for early March at ABI, SPS, CDS, LAW, HBR and CSM.
LAPS and SPC mesoanalysis show 1500-2000 J/kg CAPE and very little
CIN in far southwest Oklahoma and adjacent areas of Texas. But so
far there has been no significant development near the dryline.
With the timing and location of the waves of high based convection
farther east, it looks like the dryline is likely on the wrong
side of a shortwave. The models in general do not develop storms
this afternoon/evening on the dryline, although the GFS was an
exception. Even if storms fire, the window of opportunity is
somewhat limited in both space and time. Most of the precipitation
that we see tonight will be the continuation of the elevated
convection farther east. Precipitation chances will end from west
to east overnight as a cold front moves through.
Attention turns to fire weather concerns for the next couple of
days. Despite the front moving through and cooling temperatures a
little, very dry air will spread into the area tomorrow,
especially in the northwest. In contrast to the unseasonable
dewpoints in our area today, moisture has been very low on the
high plains today. Dewpoints this afternoon have been at or below
the first percentile for early March at CAO, DHT, LHX, as well as
a few other locations. For tomorrow and Tuesday, nudged dewpoints
toward the low end of the model and guidance envelope, closer to
the ECMWF that seems to do better in these early season
situations. With that, RHs will fall to below 10 percent in
northwest Oklahoma. Despite high temperatures expected to be below
65 degrees, will upgrade to a Red Flag Warning for northern and
western Oklahoma due to the very low RH, breezy conditions, and
dry fuels. Even windier conditions are expected on Tuesday
across northern and central Oklahoma, and RFTI grids show
critical fire weather conditions across a broader area, so have
added a Fire Weather Watch for Tuesday afternoon as well.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 50 62 33 61 / 20 0 0 0
Hobart OK 45 63 30 63 / 10 0 0 0
Wichita Falls TX 50 64 35 64 / 10 0 0 0
Gage OK 40 58 29 58 / 0 0 0 0
Ponca City OK 49 60 30 58 / 30 0 0 0
Durant OK 57 67 38 64 / 30 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Fire Weather Watch from Tuesday morning through Tuesday evening
for OKZ004>031-034-035-038.
Red Flag Warning from 11 AM to 7 PM CST Monday for OKZ004>012-
014>017-021-022.
TX...None.
&&
.26.Hazardous weather outlook, Mar 4, 11:29 AM CST, 3 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1129 AM CST Sun Mar 4 2018 OKZ004>048-050>052-TXZ083>090-051730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1129 AM CST Sun Mar 4 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Scattered thunderstorms are possible today and tonight. A few of the storms could be strong to marginally severe. The most likely area for strong storms will be across southeast Oklahoma with hail up to the size of quarters and heavy rainfall being the main hazards. A dryline will set up near the border of the Oklahoma and Texas panhandles this afternoon. At this time, it appears that the potential for thunderstorm development is low along and near the dryline. However, if skies clear allowing warmer temperatures to develop and instability to increase, isolated strong to severe storms will be possible across western Oklahoma as well. .Fog... Areas of fog will reduce visibilities to less than 1 mile in parts of Oklahoma and north Texas through tonight. .Fire Weather... Elevated fire weather conditions may occur this afternoon and evening in northwestern Oklahoma due to warm and breezy to windy conditions. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Fire Weather... Elevated to critical fire weather conditions are expected most afternoons across parts of Oklahoma and western north Texas due to drought conditions, dry weather, and strong winds. Monday and Tuesday afternoon appear to have the highest potential for critical fire weather conditions across western and northern Oklahoma. .Strong Winds... Wind gusts of 40 to 45 mph may occur mainly across the northwestern half of Oklahoma on Monday and Tuesday, which may require the issuance of Wind Advisories. .Thunderstorms... Thunderstorm chances may return to parts of Oklahoma and north Texas Friday night and Saturday. Severe potential appears to be low next weekend. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:51 AM CST | Fire Weather Watch | OUN | Ellis, Harper, Woods, Woodward | 12 hr |
| Mar 4, 3:24 PM CST | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 25 more | 24 hr |
Nearby
Red Flag Warnings in Oklahoma, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.